# SDR COMA0160329

- Difficulty date: March 18, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 13,426 hours, 12,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Part serial: 7092
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK CRACKED AT 2 LOCATIONS:  640 DB WS 95.950 AND 640 FB WS 136.676.  BLENDED OUT DAMAGED AREAS AND ROTO-PEENED IAW REO 601R-57-21-030.
